Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Vaginal discharge, irritation. History of urinary tract infection. What is the best treatment option?

A 38-year-old woman turned up to your family practice center complaining of vaginal discharge and irritation. She gave history of a urinary tract infection 10 days ago, with resolution of her symptoms. Which of the following is the best therapy for her condition? a.Oral metronidazole b.Vaginal metronidazole c.Oral fluconazole d.Oral clindamycin e.Oral estrogen and progestin therapy
Asked On : Fri, 1 Jun 2012
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Dear one cannot prescribe medication just like that . ALL ARE TREATMENT FOR UTI. But it depends on the causative organism and the nature of the discharge that you prescribe the medicine . For example you will give flucanazole for fungal infection , metronidazole for anareobic infection. And estrogen and progestrone for all infections .
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor